Backlund transformation for non-lightlike curves in Minkowski 3-space

Ozdemir M., Coken A. C.

CHAOS SOLITONS & FRACTALS, vol.42, no.4, pp.2540-2545, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 4
  • Publication Date: 2009
  • Doi Number: 10.1016/j.chaos.2009.03.195
  • Title of Journal : CHAOS SOLITONS & FRACTALS
  • Page Numbers: pp.2540-2545


Backlund transformation can be restricted to constant torsion curves. In this paper, we proved Backlund transformation for spacelike and timelike curves in the three-dimensional Minkowski space. (c) 2009 Elsevier Ltd. All rights reserved.